MathSciNet Relay Station
MathSciNet bibliographic data
MR482086 46B10
Hagler, J.; Johnson, W. B. On Banach spaces whose dual balls are not weak* sequentially compact. Israel J. Math. 28 (1977), no. 4, 325–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement